MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the subject pacemaker was explanted due to infection.Preliminary analysis revealed that the subject device has been sterilized and released according to all applicable procedures.
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.- attachment: [20200526 - file-2020-00986 - analysis_and_closure_report_resp-2020-00618.Pdf].
 
Event or Problem Description

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key10008571
Report Number1000165971-2020-00381
Device Sequence Number2740183
Product Code DXY
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)151014(17)170514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2017
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot NumberS0123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/15/2020
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer05/25/2020
Initial Report FDA Received Date04/29/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;